MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RADIUS PPG REUSABLE CHIP; OXIMETER

MASIMO - 52 DISCOVERY RADIUS PPG REUSABLE CHIP; OXIMETER
Model Number 4586
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported that the radius ppg intermittently drops connection to the root.No consequences or impact to patient were reported.

Brand Name
RADIUS PPG REUSABLE CHIP
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11987652
Report Number3011353843-2021-00137
Device Sequence Number14227751
Product Code DQA
UDI-Device Identifier00843997014694
UDI-Public00843997014694
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4586
Device Catalogue Number4586
Device Lot Number20EKL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1